# SDR A6WA201040801

- Difficulty date: October 30, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISLOCATED FUEL QTY CONNECTOR PLUG HOLE ON RT 559 REPAIR.  REPAIRED MISLOCATED FUEL QTY CONNECTOR PLUG HOLE ON RT 559 IAW DEVIATION REO 601R-53-41-1303.
